# SDR DALA2023091407536

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR FRAME SECTION STA 120 DAMAGED DURING LANDING. C/W PRI 610432-14 REV 0. C/W PRI 610432-14 REV 1. C/W PRI 610432-14 REV 2. C/W PRI 610432-14 REV 3. C/W PRI 610432-14 REV 4. C/W PRI 610432-14 REV 5. C/W ERA 610432-14 REV B PRIS 0-5 MATCH FINAL ERA. (LP #2968352)
